A fuzzy interpolation algorithm closed over CNF sets

Tikk, D. and Gedeon, T. D. and Baranyi, Péter Zoltán (2002) A fuzzy interpolation algorithm closed over CNF sets. International Journal of Fuzzy Systems (Vol. 4). pp. 634-638.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4294

Update Item Update Item